question-icon

Frequent urination, tingling sensation. Reason?

default
Posted on Tue, 5 Jun 2012
Question: i have a frequency to urinate and tingling sensation, what could this be?
doctor
Answered by Dr. CS Narayan (20 minutes later)
Hello XXXXXXX

Thanks for your query.
I shall address your concern based on your current given information.

Frequency to urinate - Increased urinary frequency can be physiological (normal) or due to reasons like infection.

One needs to consider your daily fluid intake, frequency of urination daily, other symptoms like fever, burning etc, urine examination, medical history. Tingling sensation can be caused due to the sensory nerve endings hyperactivity due to the excess in the frequency. It is nothing to worry about per se. But, you should know proper hygiene goes a long way in prevention.

Considering you do not have any other symptoms, a urine test for culture and sensitivity would be necessary for the right therapy. Antibiotic under prescription would be needed for stipulated duration in case infection is proved.

You seem to be on"Vyvanse", I presume it is for ADHD(Attention deficit hyperactivity disorder )symptoms, correct me if I am wrong. Now, if this is true, then you might be aware of the multitude of symptoms associated with ADHD, of which urinary frequency is on the list, mostly due to hyperactivity and the increased basal metabolic needs involved.

You need to discuss this aspect of the diagnosis with your prescribing physician for review of the condition for which Vyvanse was prescribed if not for ADHD, as I predicted. Either case, Vyvanse includes a drug that being a central nervous system stimulant, has been found useful to treat (surprisingly) conditions where the central nervous system is stimulated. Vyvanse itself can indirectly cause your present situation.

I hope I have answered your concern on a broad sense, now.

If you have additional questions regarding these recommendations as you prepare to make decision regarding future care, you should not hesitate to contact me.

Wish you Good Health.


Above answer was peer-reviewed by : Dr. Radhika
doctor
Answered by
Dr.
Dr. CS Narayan

General & Family Physician

Practicing since :2004

Answered : 546 Questions

premium_optimized

The User accepted the expert's answer

Share on
Frequent urination, tingling sensation. Reason?

Hello XXXXXXX

Thanks for your query.
I shall address your concern based on your current given information.

Frequency to urinate - Increased urinary frequency can be physiological (normal) or due to reasons like infection.

One needs to consider your daily fluid intake, frequency of urination daily, other symptoms like fever, burning etc, urine examination, medical history. Tingling sensation can be caused due to the sensory nerve endings hyperactivity due to the excess in the frequency. It is nothing to worry about per se. But, you should know proper hygiene goes a long way in prevention.

Considering you do not have any other symptoms, a urine test for culture and sensitivity would be necessary for the right therapy. Antibiotic under prescription would be needed for stipulated duration in case infection is proved.

You seem to be on"Vyvanse", I presume it is for ADHD(Attention deficit hyperactivity disorder )symptoms, correct me if I am wrong. Now, if this is true, then you might be aware of the multitude of symptoms associated with ADHD, of which urinary frequency is on the list, mostly due to hyperactivity and the increased basal metabolic needs involved.

You need to discuss this aspect of the diagnosis with your prescribing physician for review of the condition for which Vyvanse was prescribed if not for ADHD, as I predicted. Either case, Vyvanse includes a drug that being a central nervous system stimulant, has been found useful to treat (surprisingly) conditions where the central nervous system is stimulated. Vyvanse itself can indirectly cause your present situation.

I hope I have answered your concern on a broad sense, now.

If you have additional questions regarding these recommendations as you prepare to make decision regarding future care, you should not hesitate to contact me.

Wish you Good Health.